# SDR CALA2022012400200

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737900
- Aircraft serial: 31633
- Aircraft time: 41,921 hours, 14,606 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A3232
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING CUTOUT DAMAGED AT LOWER FWD CORNER FROM BELT LOADER CONTACT PHOTO ADDED MORE PICTURES ADDED DAMAGE LOCATION IS AS FOLLOWS. DAMAGE LENGTH ON STR 24R LAP JOIN MEASURMENTS OF DAMAGE T IS APPROX. 6" FROM DOOR CUTOUT TO FWD END.DEFLECTION ON LAP APPROX. .125". DAMAGE TO INSIDE OF DOOR FRAME IS APPROX 7" LONG FROM BELOW STR24R UP TOWARDS STR23R. LOCATED AT STA440. LENGTH FROM CTR OF DENT TO CTR OF STATIC PORT IS APPROX 15". LOG PAGE LOCKED FOR FERRY FLIGHT TO IAH FOR REPAIR BLENDED FWD CARGO DOOR CUTOUT FWD EDGE AND INNER SURFACE, REF ACCOMPLISHED HFEC OF STEP 3 OF AVO8744, PER PART 6 51-00-00 ACCOMPLISHED NDT PART 6 51-00-00 PROCEDURE 23 STEP 5 OF AVO8744 ACCOPLISHED HFEC OF OPEN FASTENER HOLES, AFTER FASTENERS REINSTALLED FASTENERS REF SRM51-40-02, ALODINED BLENDED AREA AND AVO 8744. PROCEDURE 23. NO DEFECTS FOUND. AFTER COLD WORKING OF DENT, NO DEFECTS FOUND. REMOVED, IAW AVO8744 ORIG. STEP  7, IAW 737 NTM PT6-51-00-00-16. APPLIED PRIMER NO DEFECTS NOTED. PERFORMED NDT INSPECTIONS PER AVO8744 REV.C STEP 7, 7A, AND 7B, NO DEFECTS NOTED. ALSO VERIFIED BLEND OUT OF .150" ALONG FORWARD CARGO DOOR FORWARD FRAME REF AVO8744 REV.C STEP 9. UNLOCK RE-EVALUATED DAMAGED AREA, FOUND NO DAMAGE OR SIGN OF REWORK FOUND DAMAGE AT FORWARD CARGO DOOR FORWARD FRAME STA.440+1" REMOVED FASTENERS WITHIN 3" OF DAMAGED AREAIN REF TO AVO8744 BLENDED OUT DAMAGED AREA .150" ALONG FORWARD CARGO DOOR TREATED, PRIMED AND PAINTED AREAS IN REF TO ACO8744 REVC FORWARD OF STA,440 ALONG STR
